# SDR IPXA2017041416137

- Difficulty date: April 5, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011
- Part serial: UP63291
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FORWARD EXTENDED TAILCONE INTERNAL DOUBLER CHAFED BS 2165, RBL 36.5, Z 41 - 60.1.  REPAIRED THE DAMAGE IAW EA 011-5350-01-A6741, REV IR, AND EO MD11-5350-63878-A.
